| Model Number |
7000TFX |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/09/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Bioprosthetic tissue valves can deteriorate with time and eventually fail contributing to regurgitation and/or stenosis.Structural valve deterioration (svd) is the most common reason for bioprosthesis explants and encompasses multiple failure modes, including calcification, non-calcific degeneration, dehiscence, cusp thickening or fibrosis, or a combination of these.Such failure modes may occur singularly or concomitantly.Alternatively, nonstructural dysfunction (nsvd) may also play a role in the development of valvular regurgitation and/or stenosis.The subject device is not available for evaluation.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
Event or Problem Description
It was reported that a patient with a 25mm 7000tfx pericardial valve, implanted in the mitral position, underwent a valve-in-valve procedure after an implant duration of 12 years, three (3) months due to unknown reasons.The tmvr was performed successfully with a 26mm 9750tfx transcatheter valve with no complications.No additional information has been provided.
Additional Manufacturer Narrative
H10: additional manufacturer narrative: updated sections: d4 (expiration date), h4 (device manufacturer date), and h6 (type of investigation, investigation findings, and investigation conclusions).H11: corrective data: corrected section: h6: component codes.The device history record (dhr) review was completed and this device passed all manufacturing and sterilization inspections prior to release for distribution.There were no issues identified that would have impacted this event.Although the reported event was confirmed, the investigation could not conclusively determine the root cause.The root cause remains inconclusive.